# SDR A6WA201240188

- Difficulty date: February 17, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 19,065 hours, 18,466 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: DEC003530
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD TIRE SHREDDED.  R & R NR 3 AND 4 MAIN TIRES IAW AMM 32-41-01,
